# SDR 97ZZZX2888

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6159P
- Make and model: Piper PA-24-250
- Aircraft serial: 24412
- Engine: Lyc O540A1A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Deteriorated
- Location: Engine Fuel
- Part time: 5,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSES HAVE NO IDENTIFICATION MARKINGS BECAUSE THEY ARE SO OLD.  SEVERELY CHAFED, HARDENED WITH FOSSILIZED EMBRITTLEMENT.  OUTER COVERING ON ONE HOSE HAS DISSENTEGRATED TO THE INNER CORE.  SUBMITTER RECOMMENDED THAT ALL GENERAL AVIATION FLEXIBLE HOSES LOCATED IN THE ENGINE COMPARMENT HAVE A MANDATORY LIFE LIMIT ESTABLISHED BY AN AIRWORTHINESS DIRECTIVE.
